Lu sur : https://www.ncbi.nlm.nih.gov/pubmed/31298743
Traduction disponible directement en cliquant en bas à droite de ce message sur l'expression Traduire en
Muscle Nerve. 2019 Jul 12. doi: 10.1002/mus.26637. [Epub ahead of print]
Statin-induced myasthenia: a disproportionality analysis of the WHO's VigiBase pharmacovigilance database.
Gras-Champel V1, Batteux B1, Masmoudi K1, Liabeuf S1.
Statins have been linked to myasthenia gravis (MG) in recent case reports. However, MG is not currently listed as an adverse drug reaction (ADR) in the summary of product characteristics.
We performed case/non-case analyses in VigiBase® (the World Health Organization international database of suspected ADR) to identify a signal of MG (expressed as the reporting odds ratio and its 95% confidence interval) for statins.
A total of 3,967 reports mentioned MG. Of these, 169 were suspected to be statin-induced. A disproportionality signal was found for MG and statins use (ROR [95%CI] = 2.66 [2.28-3.10]).
The present disproportionality analysis revealed a possible drug safety signal linking MG and statins. This potential signal is weak, and is offset by the cardiovascular benefits of statins. Clinicians should be aware of this potential ADR, since it may require consideration of statin withdrawal or treatment of MG.
Sur demande de nos donateurs, nous pouvons faire l'acquisition d'un tiré-à-part de l'article intégral
Le coût de $42 USD est pris en charge par l'Association